MathSciNet Relay Station
MathSciNet bibliographic data
MR1482982 16W30 (17B37)
Brown, K. A.; Goodearl, K. R. Homological aspects of Noetherian PI Hopf algebras of irreducible modules and maximal dimension. J. Algebra 198 (1997), no. 1, 240–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement